Whenever i get my period, randomly throughout it i get the worse cramps EVER. i shake, sweat (because i feel so hot), then shiver (because i feel freezing), my whole side/back hurts, my legs hurt, i feel nauseous, i feel like im going to faint, and its starting to bring me to tears. and then as their subsiding i feel the need to go to the bathroom. i cant even stand up during them!
im 18 years old, virgin, used to have a problem with drugs but got sober almost a month ago (im not sure if that matters but i just want people to know the most so they can help me), i've tried midol but it takes almost 2 hours to finally kick in so i dont even want to do that anymore.. ive tried advil and ib prophen and they are the same... im not on any medication for it.. and ive never seen a doctor for it. it just started the last 4 months.
my periods are pretty regular.. but this month it was 5 days early (is that bad?). i've had an eating disorder. and recently (because of getting sober) i've been under A LOT of stress and anxiety and depression and stuff...
so please please tell me how i can make them go away, or how to make them just be slight cramps instead of cramps that send me to the corner in the fetal position..
aww you poor pet. 1st thing yes you can come on early due to stress and more importantly an eating disorder. WELL DONE YOU FOR GETTING AND STAYING SOBER. if you go to your gp there is medication that he/she can give you for this horrendous cramping. i had to take tablets for it too from my GP when i was around your age and they were great, they were called PONSTAN now am in the UK so i don't know what there called where u live but your doctor will know wot to give you, hardly any pain at all you cant put up with that every month. see your GP before your next period. hot baths can ease the pain and a hot water bottle against your tummy afterwards. good luck.
im so sorry to hear what you are going through. i would def go to a doc tho im sure they will be able to help you. iv never heard of this before so sorry i cant be more help. try taking feminax? this is specifically for period cramps tho yours sound pretty severe...maybe a hot water bottle could soothe it a little too? really hope it gets sorted x
You should see a doctor for a complete work up. If nothing else, you can go on the pill and it might help (I was on the pill for 3 years for similar reasons...and I wasn't in need of birth control when I started taking them either).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.